JournalsrmiVol. 28, No. 2pp. 305–350

Sub-gaussian measures and associated semilinear problems

  • Pierre Fougères

    Université Paul Sabatier, Toulouse, France
  • Cyril Roberto

    Université Paris Ouest Nanterre la Défense, France
  • Boguslaw Zegarliński

    Imperial College, London, UK
Sub-gaussian measures and  associated semilinear problems cover
Download PDF

Abstract

We study the existence, smoothing properties and the long time behaviour for a class of nonlinear Cauchy problems in infinite dimensions under the assumption of FF-Sobolev inequalities.

Cite this article

Pierre Fougères, Cyril Roberto, Boguslaw Zegarliński, Sub-gaussian measures and associated semilinear problems. Rev. Mat. Iberoam. 28 (2012), no. 2, pp. 305–350

DOI 10.4171/RMI/679